# SDR SWAA000854

- Difficulty date: May 7, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 27,259 hours, 25,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6556633
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT LENS LOOSE. SECURED LENS PER MM.
